# SDR SWAA118205

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 51,069 hours, 41,541 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C26841
- Condition: Leaking
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  HYDRAULIC SYSTEM "B" PRESSURE ZERO WHILE CLIMBING THROUGH APPROX 12000 FEET.  FOUND LINE FROM ACOUSTIC FILTER LEAKED.  REMOVED AND REPLACED LINE PER MM.
